As iam contantly use deitergent soap to clean utensils and other kitchen wears my skin became very bad and itchy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
Ortho Evra - where patch was is itchy. Looks like there is a rash, sunburnt and dry, is this normal?
Been Using the Ortho Evra..is this a normal reaction?with the patch on itsitchy but when i took it off there was a rash. now in the place of where ...
1 answer • 11 Sep 2011
I have seen a dermatologist 2x, my PCP 2x, and three different urgent care health providers. I've been given sulfa, surface steroids, oral ...
1 answer • 14 Mar 2012
Is it possible to be itch from a med that you have been taking for years? It has only started being itchy this last month . so itchy i cant sleep at ...
2 answers • 10 Aug 2012
Skin Rash - Probably a guy's question: I have severe genital itch which comes on from late November?
... lasting until Spring. It's not fungal - I'd like to know what others use to tamper this nuisance, mostly caused by dry skin. Of course ...
0 answers • 12 Jan 2015